IIUM Repository

Continuous-variable quantum key distribution protocols with eight-state discrete modulation

Wahiddin, Mohamed Ridza and Becir, A and El-Orany, Faisal A. A. (2012) Continuous-variable quantum key distribution protocols with eight-state discrete modulation. International Journal of Quantum Information, 10 (1). pp. 1-15.

[img] PDF (Continuous-variable quantum key distribution protocols with eight-state discrete modulation) - Published Version
Restricted to Repository staff only

Download (323kB) | Request a copy

Abstract

We propose a continuous variable quantum key distribution protocol based on discrete modulation of eight-state coherent states. We present a rigorous security proof against the collective attacks by taking into consideration the realistic lossy and noisy quantum channel,the imperfect detector efficiency, and the detector electronic noise. This protocol shows high tolerance against excess noise and promises to achieve over 100km distance of optical fiber.

Item Type: Article (Journal)
Additional Information: 3760/28165
Uncontrolled Keywords: Quantum key distribution; continuous variable; discrete modulation; mutual information; Holevo bound.
Subjects: Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology > Department of Computer Science
Kulliyyah of Information and Communication Technology > Department of Computer Science
Depositing User: Mrs. Masita Mohamed Taib
Date Deposited: 17 Jan 2013 13:46
Last Modified: 25 Mar 2013 11:11
URI: http://irep.iium.edu.my/id/eprint/28165

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year